Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Finite difference methods for the computation of the “Poisson kernel” of elliptic operators

Author: Pierre Jamet
Journal: Math. Comp. 22 (1968), 477-488
MSC: Primary 65.66
MathSciNet review: 0250499
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • J. H. Bramble and B. E. Hubbard, On the formulation of finite difference analogues of the Dirichlet problem for Poisson’s equation, Numer. Math. 4 (1962), 313–327. MR 149672, DOI
  • R. Courant, K. O. Friedrichs & H. Lewy, “Über die partiellen Differenzengleichungen der mathematischen Physik,” Math. Ann., v. 100, 1928, pp. 32–74; English transl., New York University Courant Inst. Math. Sciences Research Dept., N. Y. 0.-7689.
  • George E. Forsythe and Wolfgang R. Wasow, Finite-difference methods for partial differential equations, Applied Mathematics Series, John Wiley & Sons, Inc., New York-London, 1960. MR 0130124
  • P. Jamet, Numerical Methods and Existence Theorems for Singular Linear Boundary-Value Problems, Thesis, University of Wisconsin, 1967. P. Jamet, Theorie des Barrières Discrètes et Applications à des Problèmes Linéaires Élliptiques du “Type de Dirichlet,” Rapport CEA - R 3214, Commissariat à l’Energie Atomique, Paris, 1967.
  • Pierre Jamet and Seymour V. Parter, Numerical methods for elliptic differential equations whose coefficients are singular on a portion of the boundary, SIAM J. Numer. Anal. 4 (1967), 131–146. MR 215543, DOI
  • W. V. Koppenfels, Über die Existenz der Lösungen linearer partieller Differentialgleichungen vom elliptischen Typus, Dissertation, Göttingen, 1929. I. G. Petrovsky, “New proof of the existence of a solution of Dirichlet’s problem by the method of finite differences,” Uspehi Mat. Nauk, v. 8, 1941, pp. 161–170. (Russian) MR 3, 123.
  • Walter Rudin, Real and complex analysis, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1966. MR 0210528

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.66

Retrieve articles in all journals with MSC: 65.66

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society